RUS  ENG
Full version
JOURNALS // Russian Universities Reports. Mathematics // Archive

Russian Universities Reports. Mathematics, 2024 Volume 29, Issue 148, Pages 425–439 (Mi vtamu338)

Scientific articles

Decomposition of modules over generalized Dickson algebras

S. V. Ludkovsky

MIREA – Russian Technological University

Abstract: The article is devoted to modules over generalized Dickson algebras. These algebras are nonassociative and generally can be nonalternative. They compose an important class of algebras and an area in mathematics. Left, right and two-sided modules over generalized Dickson algebras are studied. Their structure and submodules are investigated. Bimodules with involution are scrutinized over generalized Dickson algebras with involution. Such bimodules have specific features caused by involution. Minimal submodules and decomposition of modules are investigated. In particular, cyclic submodules are studied.

Keywords: module, decomposition, generalized Dickson algebra, involution, ring

UDC: 512.553.1+512.553.8+512.54

MSC: 15A04, 15A69, 16D70, 17A05, 17A36

Received: 29.07.2024
Accepted: 22.11.2024

Language: English

DOI: 10.20310/2686-9667-2024-29-148-425-439



© Steklov Math. Inst. of RAS, 2025